# SDR SWIA2019022145554

- Difficulty date: January 15, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 44,668 hours, 42,329 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FS 589.00 + 00 BETWEEN RBL9 AND LBL9 CORROSION AT AFT FLOORBEAM TOP CAP UNDER FLOOR PANEL 281CLF. (C-CHECK) RO: 02/20/2019 REMOVED AND REPLACED FS589 BETWEEN RBL9 AND LBL9 CAP STRIP IAW SRM.
